MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SPINE GUIDANCE 5 SOFTWARE; Orthopedic stereotaxic instrument

STRYKER LEIBINGER FREIBURG SPINE GUIDANCE 5 SOFTWARE; Orthopedic stereotaxic instrument
Catalog Number 6002-810-000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a case using the spine guidance 5 software, the screws showed on navigation to be in place and on trajectory but when xrays were taken the entire left side was medial, right side screws were fine.No surgical delay or any adverse consequences were reported at intake.The procedure was completed successfully.

Brand Name
SPINE GUIDANCE 5 SOFTWARE
Common Device Name
Orthopedic stereotaxic instrument
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key24686702
Report Number0008010177-2026-00039
Device Sequence Number21295768
Product Code OLO
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K240662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-810-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient RaceWhite